# SDR CA150723001

- Difficulty date: July 13, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Condition: Damaged
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING NAVIGATION, WITH 900 RPM AND TRQ 85 PERCENT, CREW NOTICED A SUDDEN INCREASE IN TORQUE OF THE RT ENGINE.  THE CREW BROUGHT "POWER LEVEL" TO "FLIGHT IDLE" AND, VERIFYING THAT THE RT ENGINE WAS PROVIDING NO MORE POWER, THE, CONDITION LEVEL, TO, OFF FUEL, APPLYING, IN FLIGHT INADVERTENT PROPELLER FEATHERING.  NO ABNORMAL PROPELLER NOISE.  ENGINE SHOUT DOWN PROCEDURES IMPLEMENTED.  SINGLE ENGINE LANDING PERFORMED, BOROSCOPE INSPECTION CARRIED OUT.  DAMAGED BEARING WAS FOUND.
